# SDR DALA2021052702950

- Difficulty date: May 23, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 65,526 hours, 24,281 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Worn
- Location: Rt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1817284) DURING INSPECTION FOUND RMLG FWD TRUNNION SUPPORT FITTING WORN ON I/B FACES OF BOTH I/B UPPER AND LOWER LUGS. REPAIR COMPLETED PER B737 SRM 57-20-90 REPAIR 2.
